CSpace
Nonlinear stability of Runge-Kutta methods applied to infinite delay differential equation
Zhang, CJ; Sun, G
2004-02-01
Source PublicationMATHEMATICAL AND COMPUTER MODELLING
ISSN0895-7177
Volume39Issue:4-5Pages:495-503
AbstractIn functional differential equations (FDEs), there is a class of infinite delay-differential equations (IDDEs) with proportional delays, which aries in many scientific fields such as electric mechanics, quantum mechanics, and optics. Ones have found that-there exist very different mathematical challenges between FDEs with proportional delays and those with constant delays. Some research on the numerical solutions and the corresponding analysis for the linear FDEs with proportional delays have been presented by-several authors. However, up to now them research for nonlinear case still remains to be done. For this, in the present paper, we deal with nonlinear stability of the Runge-Kutta (RK)methods for a class of IDDEs with proportional delays. It is shown under the suitable conditions that a (k, l)-algebraically stable RK method for this kind of nonlinear IDDE is globally and asymptotically stable. (C) 2004 Elsevier Ltd. All rights reserved.
Keywordnonlinear stability Runge-Kutta methods infinite-delay-differential equations
DOI10.1016/S0895-7177(04)00035-4
Language英语
WOS Research AreaComputer Science ; Mathematics
WOS SubjectComputer Science, Interdisciplinary Applications ; Computer Science, Software Engineering ; Mathematics, Applied
WOS IDWOS:000220684900010
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Cited Times:20[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/19457
Collection中国科学院数学与系统科学研究院
Affiliation1.Huazhong Univ Sci & Technol, Dept Math, Wuhan 430074, Peoples R China
2.Chinese Acad Sci, Inst Math & Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Zhang, CJ,Sun, G. Nonlinear stability of Runge-Kutta methods applied to infinite delay differential equation[J]. MATHEMATICAL AND COMPUTER MODELLING,2004,39(4-5):495-503.
APA Zhang, CJ,&Sun, G.(2004).Nonlinear stability of Runge-Kutta methods applied to infinite delay differential equation.MATHEMATICAL AND COMPUTER MODELLING,39(4-5),495-503.
MLA Zhang, CJ,et al."Nonlinear stability of Runge-Kutta methods applied to infinite delay differential equation".MATHEMATICAL AND COMPUTER MODELLING 39.4-5(2004):495-503.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, CJ]'s Articles
[Sun, G]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, CJ]'s Articles
[Sun, G]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, CJ]'s Articles
[Sun, G]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.